# SDR NVEA235AE

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Engine: Ge CT79B
- Propeller: Hamstd 14RF9
- System (JASC): 2460 · DC Power Distribution System
- Part: Emergency Buss
- Part number: 501122804
- Condition: Lost
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED, EMERGENCY LIGHT CAME ON IN FLIGHT AND WENT OUT AND CAME ON AGAIN AND REMAINED ON AND LOST EMERGENCY BUSS.  LT GENERATOR VOLTAGE NORMAL.  C/W QRH PROCEDURES AND DIVERTED TO PIT.  NO EMERGENCY DECLARED AND NO FURTHER INCIDENT.  ISSUED SPECIAL FERRY PERMIT TO JFK WHERE REPAIRS CAN BE MADE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY, OPS CHECK GOOD.
